An Zhang
Results

Journal Article
Two-Phase Image Segmentation by the Allen-Cahn Equation and a Nonlocal Edge Detection Operator
Numerical Mathematics: Theory, Methods and Applications, Vol. 15 (2022), Iss. 4 : pp. 1147–1172

Journal Article
Linearized Transformed L1 Galerkin FEMs with Unconditional Convergence for Nonlinear Time Fractional Schrödinger Equations
Numerical Mathematics: Theory, Methods and Applications, Vol. 16 (2023), Iss. 2 : pp. 348–369

Journal Article
Fractal Dimension of Random Attractors for Non-Autonomous Fractional Stochastic Reaction-Diffusion Equations
Journal of Partial Differential Equations, Vol. 33 (2020), Iss. 4 : pp. 377–394

Journal Article
Adaptive Segmentation Model for Images with Intensity Inhomogeneity Based on Local Neighborhood Contrast
Journal of Partial Differential Equations, Vol. 34 (2021), Iss. 3 : pp. 224–239

Journal Article
Dynamics for Three Dimensional Generalized Navier-Stokes Equations with Delay
Journal of Partial Differential Equations, Vol. 35 (2022), Iss. 2 : pp. 123–147

Journal Article
Homoclinic Cycle and Homoclinic Bifurcations of a Predator-Prey Model with Impulsive State Feedback Control
Journal of Nonlinear Modeling and Analysis, Vol. 2 (2020), Iss. 2 : pp. 227–240

Journal Article
Dynamics of Lump Solutions, Rogue Wave Solutions and Traveling Wave Solutions for a (3 + 1)-Dimensional VC-BKP Equation
East Asian Journal on Applied Mathematics, Vol. 9 (2019), Iss. 4 : pp. 780–796

Journal Article
The Dynamics of Lump, Lumpoff and Rogue Wave Solutions of (2+1)-Dimensional Hirota-Satsuma-Ito Equations
East Asian Journal on Applied Mathematics, Vol. 10 (2020), Iss. 2 : pp. 243–255

Journal Article
On the Conditional Edge Connectivity of Enhanced Hypercube Networks
Annals of Applied Mathematics, Vol. 34 (2018), Iss. 3 : pp. 319–330

Journal Article
Runge-Kutta Finite Element Method Based on the Characteristic for the Incompressible Navier-Stokes Equations
Advances in Applied Mathematics and Mechanics, Vol. 11 (2019), Iss. 6 : pp. 1415–1435

Journal Article
Weak Galerkin Method for Second-Order Elliptic Equations with Newton Boundary Condition
Communications in Computational Physics, Vol. 33 (2023), Iss. 2 : pp. 568–595

Journal Article
A Posteriori Error Estimate of Weak Galerkin FEM for Stokes Problem Using Auxiliary Subspace Techniques
Communications in Computational Physics, Vol. 33 (2023), Iss. 2 : pp. 511–537